# SDR IPXA2025100955989

- Difficulty date: September 26, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31316
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RT FUSELAGE STA 1320-1340, BETWEEN STR 7R-8R HAS (1EA) HOLE AT SKIN CAUSED BY LIGHTNING STRIKE.  EVALUATED DAMAGE: ORIGINAL TICKNESS: 0.045 IN, 100% MATERIAL LOSS FOUND IT OUT OF LIMITS IAW SRM 53-00-01-1A-1. INSTALLED RIVET IAW SRM 51-40-02 AND SRM 53-00-01-2R-6 REPAIR 6. APPLIED TOPCOAT AT AREA IAW AMM 51-21-15-370-801 AND SRM 53-00-01-2R-6 REPAIR 6 PAINT.
